On complete representations of algebras of logic

Khaled M. K. M. I., Sayed-Ahmed T.

Logic Journal of the IGPL, vol.17, no.3, pp.267-272, 2009 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1093/jigpal/jzp007
  • Journal Name: Logic Journal of the IGPL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.267-272
  • Istanbul Medipol University Affiliated: No


We show that there exists an atomic polyadic equality algebra of dimension n that is elementary equivalent to a completely representable algebra, but its diagonal free reduct (obtained by deleting diagonals and substitutions) is not completely representable. © The Author 2009. Published by Oxford University Press. All rights reserved.